# SDR SWIA2020021848700

- Difficulty date: January 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF Z CHANNEL FOUND UPPER LH TRANSCOWL UNDERLYING STRUCTURE IS CRACKED   (C-CHECK) RO 2/14/2020   COMPLIED WITH BOMBARDIER REO, INNER PERFORATED SKIN CRACK DAMAGE
